Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 10, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 14, 2003, 5:19 PM EDT. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2003, 5:19 PM EDT (21:19 UTC)
- Expired
- Jun 14, 2003, 6:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 14, 2:16 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 14, 2:16 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 216 PM EDT SAT JUN 14 2003 THE E-W FRONT WILL SLOWLY MAKE IT THRU THE FA TONIGHT AND EARLY SUN. WILL KP PRECIP MENTIONED FOR THE EXTREME SOUTHERN ZONES INTO SUN AFTERNOON. ELSEWHERE PRECIP THIS EVENING SHOULD BE THE END. NEXT SHOT OF PRECIP LOOKS LIKE MID WEEK AS FRNT WORKS ITS WAY NORTH. FCSTID = 10 MPO 57 78 53 73 / 30 10 10 10 ABE 61 80 55 75 / 30 10 10 10 RDG 61 80 55 75 / 30 10 10 10 PHL 67 82 63 77 / 50 10 10 10 12N 57 80 53 73 / 30 10 10 10 SMQ 61 80 56 76 / 30 10 10 10 TTN 65 82 58 77 / 50 10 10 10 MIV 67 83 60 77 / 50 10 10 10 ACY 65 77 60 72 / 50 30 10 10 ILG 67 82 59 77 / 50 10 10 10 DOV 68 83 60 76 / 50 30 30 10 GED 69 81 60 77 / 50 30 30 10 ESN 68 82 60 76 / 50 30 30 20 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. ZEV
Hazardous weather outlook, Jun 14, 4:27 AM EDT, 12 hours 52 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-141100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 427 AM EDT SAT JUN 14 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD ALSO CONTAIN HEAVY RAIN WHICH COULD CAUSE LOCALIZED FLOODING. IN ADDITION...FLOOD WARNINGS REMAIN IN EFFECT FOR ROCKAWAY AND PASSAIC RIVERS IN NORTHERN NEW JERSEY. SEE THE LATEST FLOOD WARNINGS UNDER PHLFLSPHI/WGUS81 KPHI AND THE LATEST WEATHER STATEMENT UNDER PHLSPSPHI/WWUS81 KPHI FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS MAY BE NEEDED LATER TODAY. RNS
In the hours before
Special weather statement, Jun 14, 1:19 PM EDT, 4 hours before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-142215- SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 119 PM EDT SAT JUN 14 2003 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM EDT... THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR THE ENTIRE AREA UNTIL 7 PM EDT... THE WATCH INCLUDES THE FOLLOWING COUNTIES... IN PENNSYLVANIA... .MONROE...CARBON...BERKS...LEHIGH...NORTHAMPTON...CHESTER...MONTGOMERY ...BUCKS...DELAWARE...AND PHILADELPHIA. IN MARYLAND... .CECIL...KENT...QUEEN ANNES...CAROLINE...AND TALBOT. IN DELAWARE... .NEW CASTLE...KENT...AND SUSSEX. IN NEW JERSEY... .SUSSEX...WARREN...HUNTERDON...MORRIS...SOMERSET...MIDDLESEX...MERCER ...SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...CAPE MAY...OCEAN... ATLANTIC...AND BURLINGTON. THE WATCH ALSO INCLUDES THE ADJACENT COASTAL WATERS OF NEW JERSEY AND DELAWARE INCLUDING THE DELAWARE BAY. A SEVERE THUNDERSTORM WATCH MEANS THE POTENTIAL EXISTS FOR THUNDERSTORMS WHICH COULD PRODUCE STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. IN SOME AREAS THE GROUND IS SATURATED FROM PREVIOUS RAINS OVER THE PAST SEVERAL DAYS. ADDITIONAL RAINFALL...TODAY COULD CAUSE SHORT TERM FLOODING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION OUTLET FOR FURTHER DETAILS OR UPDATES. ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.ERH.NOAA.GOV/PHI IN SMALL LETTERS. EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:53 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 52 min |
| Jun 14, 2:11 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 49 min |
| Jun 14, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 18 min |
| Jun 14, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 37 min |
| Jun 14, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 39 min |
| Jun 14, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 66 min |
| Jun 13, 8:20 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 55 min |
| Jun 14, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 50 min |
| Jun 14, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's, Talbot | 34 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.